Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

High TSH, follicular study showed negative, advised to take medicines for conception on the day of periods. Is natural conception possible?

Hi I am somi, 29 yrs old. I got married on 1st jan 2012. My husband stayed with me for two weeks only and i concieved in the same month. But next month i got miscarriage as i lifted heavy object. Doctors did not went for D&C intead gave me medicine to clear the uterus. The doctors suggested me not to concieve for two months. Now i am with my husband since two months. Two months back i went to the doctor and she found my TSH level is high and she gave me thyroxine 25mcg for one month and later increased to 50mcg. The doctor made an USG for the follicular study on the 12th day -- whose results were no mature follicle found . Now the doctor is suggesting me to come on 1st day (13th jun 2012) of the periods to get the medicine to concieve. Now i wanna know that is it good to take this medicine or wait for the natural procedure. Also does this medicine has any effect if wanna concieve next time-- do i need everytime this medicine to concieve.. PLEASE HELP IN THE CASE. Regards Somi
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Somi !

Thanks for writing in this forum. There in no harm in taking the medicine to conceive . However you are only 29 & there is no hurry to conceive then you can certainly wait for natural process to take place. Also do not forget to check the thyroid profile once again as you are suffering from hypothyroidism. Do feel free to write again in case of any doubt. Good luck !

Dr K Dutta
Answered: Fri, 8 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor